# SDR ASOA202002193015

- Difficulty date: January 9, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14536831001
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CORROSSION ON FUSELAGE SKIN AT AFT RADIO ALTIMETER AT FRAME 65 STRINGER 21L-21R. MAINTENANCE REPAIRED I/A/W ETD2020-145-001101
